Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Products of integral-type operators and composition operators from the mixed norm space to Bloch-type spaces
Journal: Siberian Mathematical Journal
Volume: 50
Issue: 4
First page: 726
Last page: 736
Issue Date: 19-Oct-2009
Rank: M23
ISSN: 0037-4466
DOI: 10.1007/s11202-009-0083-7
Abstract: 
We give a complete picture of the boundedness and compactness of the products of integral-type operators and composition operators from the mixed norm space to Bloch-type spaces of holomorphic functions on the unit disk.
Keywords: Bloch-type space | Composition operator | Integral-type operator | Mixed norm space
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

71
checked on Dec 6, 2023

Page view(s)

12
checked on Dec 7, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.